I have recently finished a 6 mo. treatment of Endometriosis with Lupron D. I am waiting for my cycle to begin again. Last night I discovered that I have a hard spot on both breasts in about the same spot on each side. Could this be a side effect of the Lupron?
28 Aug 2010
Breast enlargement is a known side effect of Lupron but if there are lumps on the breasts I would suggest that you please see your doctor/specialist and have those checked out.
They should be able to tell you if it's a common, benign thing or undoubtedly they will investigate further if they are unsure.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi,i have a patient she have rushes in mammary gland.last 12 years ago she had a tumor in gland.that
... time specialist examined nothing was that.this time she had nothing that type any tumor and others.i give her flucanazole tablet.i dont know was ...
1 answer • 5 Jun 2010
... pain. I have seen 8 doctors now and have been told that Lupron is the only option. I am 21 years old and feeling a little lost. Are there any ...
4 answers • 18 Apr 2011
I recently had a lapro where my left ovary was removed but the right one was too mangled in scar tissue. All of the endometriosis could not be ...
0 answers • 10 May 2011
My 16yr old daughter was diagnosed yesterday with endometriosis. Her dr wants to start on lupron. I?
... have read so much today im torn between treatment or not to treat with lupron. Please help any advise or suggestions will be very helpful. As ...
2 answers • 31 Aug 2011
Lupron - I will be getting my first shot next week, what should I expect...doc proscribed because of
1 answer • 13 Mar 2013